# SDR FDEA201012074611

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083272
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE OF FLOORBEAM, BS 950D BL 0 TO LBL 25. CUT OUT DAMAGED AREA,   FABRICATED NEW FLOORBEAM REPAIR IAW SRM 53-10-8 FIG 3 AND SRM 51-30-2 REV 103
